Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ h\sb 0$-torsion bounds in the cohomology of the Steenrod algebra


Author: Kenneth G. Monks
Journal: Proc. Amer. Math. Soc. 114 (1992), 5-9
MSC: Primary 55S10; Secondary 16W30
DOI: https://doi.org/10.1090/S0002-9939-1992-1070527-6
MathSciNet review: 1070527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we use a technique of M. Hopkins to prove that the cohomology of the finite Hopf subalgebra of the $ \bmod 2$ Steenrod algebra generated by $ \operatorname{Sq}\left( {{2^i}} \right)$ with $ i \leq n$, has $ {h_0}$-torsion bound $ {2^{n + 1}} - n - 2{\text{ for }}n \geq 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S10, 16W30

Retrieve articles in all journals with MSC: 55S10, 16W30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070527-6
Article copyright: © Copyright 1992 American Mathematical Society